mental-health-icon
Anxiety due to
I have taken 0 and 3 dose of rabies vaccine And i feeling anxiety due to side effect of rabies plz help me to get rid of it
41 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Needs further details Consult a psychiatrist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Please consult.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Stay calm and quite, if not u can take antianxiety medicine..
Next Steps
consult a psychiatrist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Sir, Are you afraid of effects of rabies or side effects of vaccination, please elaborate your fears.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.